| Catalog Number |
10379675 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Siemens requested that the customer return their instrument as well as the power cord and batteries in use at the time of the event for investigation.Siemens has shown due diligence in requesting the return of the customer's instrument.However, siemens has not received any additional update on the return.Without the requested product, the investigation could not proceed.The cause of this event is unknown.It should be noted that if the customer was using the status connect platform, batteries are not recommended.Per the instrument manual: "caution do not use batteries in the analyzer, if you attach the analyzer to a clinitek status connector.Leaving the batteries in the battery compartment may corrode the batteries.".
Event or Problem Description
The customer reported that their status+ instrument produced visible smoke and a burnt smell.The customer stated that they were using both batteries and a power cord at the time of the event.The customer was advised to immediately unplug the unit and remove it from service.There is no report of injury due to this event.